# SDR EBVR20160829001

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: General aviation
- Aircraft: N984BX
- Make and model: Amd FALCON900EX
- Aircraft serial: 127
- Aircraft time: 3,979 hours, 1,612 cycles
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 70244401901
- Part serial: 03080840
- Condition: Arced
- Location: Nr 2 Mau
- Part time: 3,979 hours, 1,612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MAINTENANCE REPORTED THAT CREW HEARD A "POP" IN FLIGHT.  THIS WAS FOLLOWED BY A LOSS OF THE UPPER MFD, A DISCONNECT OF THE AUTOPILOT, AND POPPED 20A POWER SUPPLY CIRCUIT BREAKER.  ON INVESTIGATING THE DISCREPANCY, MAINTENANCE REPORTED THAT THE NR 3 POWER SUPPLY BOARD IN MAU NR 2 APPEARED TO HAVE OVERHEATED AND THEN ARCED TO THE MAU CHASSIS.  THIS PRODUCED SMOKE IN THE NOSE RADOME AREA, EXTERIOR TO THE PRESSURE VESSEL, THAT WAS VENTED OUT OF THE RADOME DRAIN HOLE.  IT APPEARS THAT AN OVERHEAT OF POWER SUPPLY BOARD EVENTUALLY LEAD TO AN ARCING CONDITION FROM THE POWER SUPPLY CARD TO THE NEIGHBORING MAU CABINET.  AT LEAST ONE OTHER ADJACENT MODULE WAS DAMAGED DURING THE EVENT.  REPLACEMENT OF DEFECTIVE MAU CABINET AND SUSPECT COMPONENTS IS ALREADY PLANNED BY OPERATOR.
